Title: Dual pairs of hopf asterisk-algebras
Authors: Van Daele, Alphons # ×
Issue Date: 1993
Publisher: London math soc
Series Title: Bulletin of the london mathematical society vol:25 pages:209-230
Abstract: If A is a Hopf *-algebra, the dual space A' is again a *-algebra. There is a natural subalgebra A0 of A' that is again a Hopf *-algebra. In many interesting examples, A0 will be large enough (to separate points of A). More generally, one can consider a pair (A, B) of Hopf *-algebras and a bilinear form on A x B with conditions such that, if the pairing is non-degenerate, one algebra can be considered as a subalgebra of the dual of the other.
ISSN: 0024-6093
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Unit Public Law - miscellaneous
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science